# SDR SWAA060102

- Difficulty date: January 9, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 64,272 hours, 56,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546548
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FLOORBEAM CORRODED AT BS 727A, RBL 3.  REPAIRED FLOORBEAM PER SWA EA.
